# SDR KCSA061171

- Difficulty date: May 27, 2006
- Submitted: May 27, 2006
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747-200
- Aircraft serial: 22299
- Aircraft time: 102,809 hours, 19,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Light Assy
- Component part number: S1356B37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT EMERGENCY LIGHT IS INOP.
